# SDR UALA2009072802257

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 41,532 hours, 11,563 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: S210T13077
- Part serial: 83
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER TRIM AIR VALVE APPEARS INOP, ALL 3 ZONES FLT DECK, FWD CABIN, AFT CABIN TRIM AIR INDICATOR INOP WITH TRIM AIR SWITCH SELECTED ON.  PACK MAINTAINING 75 DEGREES.  REPLACED CONTROLLER AND OPS CHECK OKAY.
